• Previous Article
    New aspects of time fractional optimal control problems within operators with nonsingular kernel
  • DCDS-S Home
  • This Issue
  • Next Article
    Augmented upwind numerical schemes for a fractional advection-dispersion equation in fractured groundwater systems
doi: 10.3934/dcdss.2020024

A new numerical scheme applied on re-visited nonlinear model of predator-prey based on derivative with non-local and non-singular kernel

1. 

Department of mathematics, Riyadh, 11989, colle of science, King Saud University, P.O. Box 1142, Saudi Arabia

2. 

Mehmet Akif Ersoy University, Department of Mathematics, Faculty of Sciences, 15100, Burdur, Turkey

Received  May 2018 Revised  May 2018 Published  March 2019

A new concept of dynamical system of predator-prey model is presented in this paper. The model takes into account the memory of interaction between the prey and predator due to the inclusion of fractional differentiation. In addition, the model takes into account the inherent disposition of a prey or predator toward hunting or defending in time. Analysis of existence and uniqueness of the solutions is presented. A numerical method is used to generate some simulations as the fractional orders change from one to zero. A new traveling waves patterns are obtained.

Citation: Badr Saad T. Alkahtani, Ilknur Koca. A new numerical scheme applied on re-visited nonlinear model of predator-prey based on derivative with non-local and non-singular kernel. Discrete & Continuous Dynamical Systems - S, doi: 10.3934/dcdss.2020024
References:
[1]

P. A. Abrams and L. R. Ginzburg, The nature of predation: Prey dependent, ratio dependent or neither?, Trends in Ecology & Evolution, 15 (2000), 337-341. doi: 10.1016/S0169-5347(00)01908-X. Google Scholar

[2]

B. S. T. Alkahtani, Chua's circuit model with Atangana–Baleanu derivative with fractional order, Chaos, Solitons and Fractals, 89 (2016), 547-551. doi: 10.1016/j.chaos.2016.03.020. Google Scholar

[3]

O. J. J. Alkahtani, Comparing the Atangana–Baleanu and Caputo–Fabrizio derivative with fractional order: Allen Cahn model, Chaos, Solitons and Fractals, 89 (2016), 552-559. doi: 10.1016/j.chaos.2016.03.026. Google Scholar

[4]

R. Arditi and L. R. Ginzburg, Coupling in predator-prey dynamics: Ratio dependence, Journal of Theoretical Biology, 139 (1989), 311-326. Google Scholar

[5]

A. Atangana and D. Baleanu, New fractional derivatives with nonlocal and non-singular kernel: theory and application to heat transfer model, Therm. Sci., 20 (2016), 763-769. doi: 10.2298/TSCI160111018A. Google Scholar

[6]

A. Atangana and I. Koca, Chaos in a simple nonlinear system with Atangana–Baleanu derivatives with fractionalorder, Chaos Solitons Fractals, 89 (2016), 447-454. doi: 10.1016/j.chaos.2016.02.012. Google Scholar

[7]

A. Atangana and D. Baleanu, Caputo-Fabrizio applied to groundwater flow within a confined aquifer, J Eng Mech, 143 (2016), D4016005. doi: 10.1061/(ASCE)EM.1943-7889.0001091. Google Scholar

[8]

A. Atangana, Non validity of index law in fractional calculus: A fractional differential operator with Markovian and non-Markovian properties, Physica A: Statistical Mechanics and its Applications, 505 (2018), 688-706. doi: 10.1016/j.physa.2018.03.056. Google Scholar

[9]

A. Atangana and J. F. Gomez Aguila, Decolonisation of fractional calculus rules: Breaking commutativity and associativity to capture more natural phenomena, The European Physical Journal Plus, 133 (2018), 166.Google Scholar

[10]

G. Gandolfo, Giuseppe Palomba and the Lotka–Volterra equations, Rendiconti Lincei, 19 (2008), 347-257. Google Scholar

[11]

A. J. Lotka, Contribution to the theory of periodic reaction, J. Phys. Chem., 14 (1910), 271-274. doi: 10.1021/j150111a004. Google Scholar

[12]

P. H. Verhulst, Notice sur la loi que la population poursuit dans son accroissement, Corresp. Mathématique et Physique, 10 (1838), 113-121. Google Scholar

[13]

V. Volterra, Variations and Fluctuations of the Number of Individuals in Animal Species Living Together in Animal Ecology, Chapman, R.N. (ed), McGraw–Hill, 1931.Google Scholar

[14]

V. Volterra, Variazioni e fluttuazioni del numero d'individui in specie animali conviventi, Mem. Acad. Lincei Roma, 2 (1926), 31-113. Google Scholar

[15]

T. Yamamoto and X. Chen, An existence and nonexistence theorem for solutions of nonlinear systems and its application to algebraic equations, Journal of Computational and Applied Mathematics, 30 (1990), 87-97. doi: 10.1016/0377-0427(90)90008-N. Google Scholar

[16]

P. ZhuangF. LiuI. Turner and V. Anh, Galerkin finite element method and error analysis for the fractional cable equation, Appl. Math. Comput., 217 (2010), 2534-2545. doi: 10.1016/j.amc.2010.07.066. Google Scholar

show all references

References:
[1]

P. A. Abrams and L. R. Ginzburg, The nature of predation: Prey dependent, ratio dependent or neither?, Trends in Ecology & Evolution, 15 (2000), 337-341. doi: 10.1016/S0169-5347(00)01908-X. Google Scholar

[2]

B. S. T. Alkahtani, Chua's circuit model with Atangana–Baleanu derivative with fractional order, Chaos, Solitons and Fractals, 89 (2016), 547-551. doi: 10.1016/j.chaos.2016.03.020. Google Scholar

[3]

O. J. J. Alkahtani, Comparing the Atangana–Baleanu and Caputo–Fabrizio derivative with fractional order: Allen Cahn model, Chaos, Solitons and Fractals, 89 (2016), 552-559. doi: 10.1016/j.chaos.2016.03.026. Google Scholar

[4]

R. Arditi and L. R. Ginzburg, Coupling in predator-prey dynamics: Ratio dependence, Journal of Theoretical Biology, 139 (1989), 311-326. Google Scholar

[5]

A. Atangana and D. Baleanu, New fractional derivatives with nonlocal and non-singular kernel: theory and application to heat transfer model, Therm. Sci., 20 (2016), 763-769. doi: 10.2298/TSCI160111018A. Google Scholar

[6]

A. Atangana and I. Koca, Chaos in a simple nonlinear system with Atangana–Baleanu derivatives with fractionalorder, Chaos Solitons Fractals, 89 (2016), 447-454. doi: 10.1016/j.chaos.2016.02.012. Google Scholar

[7]

A. Atangana and D. Baleanu, Caputo-Fabrizio applied to groundwater flow within a confined aquifer, J Eng Mech, 143 (2016), D4016005. doi: 10.1061/(ASCE)EM.1943-7889.0001091. Google Scholar

[8]

A. Atangana, Non validity of index law in fractional calculus: A fractional differential operator with Markovian and non-Markovian properties, Physica A: Statistical Mechanics and its Applications, 505 (2018), 688-706. doi: 10.1016/j.physa.2018.03.056. Google Scholar

[9]

A. Atangana and J. F. Gomez Aguila, Decolonisation of fractional calculus rules: Breaking commutativity and associativity to capture more natural phenomena, The European Physical Journal Plus, 133 (2018), 166.Google Scholar

[10]

G. Gandolfo, Giuseppe Palomba and the Lotka–Volterra equations, Rendiconti Lincei, 19 (2008), 347-257. Google Scholar

[11]

A. J. Lotka, Contribution to the theory of periodic reaction, J. Phys. Chem., 14 (1910), 271-274. doi: 10.1021/j150111a004. Google Scholar

[12]

P. H. Verhulst, Notice sur la loi que la population poursuit dans son accroissement, Corresp. Mathématique et Physique, 10 (1838), 113-121. Google Scholar

[13]

V. Volterra, Variations and Fluctuations of the Number of Individuals in Animal Species Living Together in Animal Ecology, Chapman, R.N. (ed), McGraw–Hill, 1931.Google Scholar

[14]

V. Volterra, Variazioni e fluttuazioni del numero d'individui in specie animali conviventi, Mem. Acad. Lincei Roma, 2 (1926), 31-113. Google Scholar

[15]

T. Yamamoto and X. Chen, An existence and nonexistence theorem for solutions of nonlinear systems and its application to algebraic equations, Journal of Computational and Applied Mathematics, 30 (1990), 87-97. doi: 10.1016/0377-0427(90)90008-N. Google Scholar

[16]

P. ZhuangF. LiuI. Turner and V. Anh, Galerkin finite element method and error analysis for the fractional cable equation, Appl. Math. Comput., 217 (2010), 2534-2545. doi: 10.1016/j.amc.2010.07.066. Google Scholar

Figure 1.  Numerical solution for $ \alpha = 0.05. $
Figure 2.  Numerical solution for $ \alpha = 0.5. $
Figure 3.  Numerical solution for $ \alpha = 0.8. $
Figure 4.  Numerical solution for $ \alpha = 1. $
[1]

Ronald E. Mickens. Analysis of a new class of predator-prey model. Conference Publications, 2001, 2001 (Special) : 265-269. doi: 10.3934/proc.2001.2001.265

[2]

Wenshu Zhou, Hongxing Zhao, Xiaodan Wei, Guokai Xu. Existence of positive steady states for a predator-prey model with diffusion. Communications on Pure & Applied Analysis, 2013, 12 (5) : 2189-2201. doi: 10.3934/cpaa.2013.12.2189

[3]

Eduardo González-Olivares, Betsabé González-Yañez, Jaime Mena-Lorca, José D. Flores. Uniqueness of limit cycles and multiple attractors in a Gause-type predator-prey model with nonmonotonic functional response and Allee effect on prey. Mathematical Biosciences & Engineering, 2013, 10 (2) : 345-367. doi: 10.3934/mbe.2013.10.345

[4]

Peng Feng. On a diffusive predator-prey model with nonlinear harvesting. Mathematical Biosciences & Engineering, 2014, 11 (4) : 807-821. doi: 10.3934/mbe.2014.11.807

[5]

Verónica Anaya, Mostafa Bendahmane, Mauricio Sepúlveda. Mathematical and numerical analysis for Predator-prey system in a polluted environment. Networks & Heterogeneous Media, 2010, 5 (4) : 813-847. doi: 10.3934/nhm.2010.5.813

[6]

Miljana JovanoviĆ, Marija KrstiĆ. Extinction in stochastic predator-prey population model with Allee effect on prey. Discrete & Continuous Dynamical Systems - B, 2017, 22 (7) : 2651-2667. doi: 10.3934/dcdsb.2017129

[7]

Xiaoling Li, Guangping Hu, Zhaosheng Feng, Dongliang Li. A periodic and diffusive predator-prey model with disease in the prey. Discrete & Continuous Dynamical Systems - S, 2017, 10 (3) : 445-461. doi: 10.3934/dcdss.2017021

[8]

Yang Lu, Xia Wang, Shengqiang Liu. A non-autonomous predator-prey model with infected prey. Discrete & Continuous Dynamical Systems - B, 2018, 23 (9) : 3817-3836. doi: 10.3934/dcdsb.2018082

[9]

Sílvia Cuadrado. Stability of equilibria of a predator-prey model of phenotype evolution. Mathematical Biosciences & Engineering, 2009, 6 (4) : 701-718. doi: 10.3934/mbe.2009.6.701

[10]

Gianni Gilioli, Sara Pasquali, Fabrizio Ruggeri. Nonlinear functional response parameter estimation in a stochastic predator-prey model. Mathematical Biosciences & Engineering, 2012, 9 (1) : 75-96. doi: 10.3934/mbe.2012.9.75

[11]

Shanshan Chen. Nonexistence of nonconstant positive steady states of a diffusive predator-prey model. Communications on Pure & Applied Analysis, 2018, 17 (2) : 477-485. doi: 10.3934/cpaa.2018026

[12]

Jiang Liu, Xiaohui Shang, Zengji Du. Traveling wave solutions of a reaction-diffusion predator-prey model. Discrete & Continuous Dynamical Systems - S, 2017, 10 (5) : 1063-1078. doi: 10.3934/dcdss.2017057

[13]

Haiying Jing, Zhaoyu Yang. The impact of state feedback control on a predator-prey model with functional response. Discrete & Continuous Dynamical Systems - B, 2004, 4 (3) : 607-614. doi: 10.3934/dcdsb.2004.4.607

[14]

Antoni Leon Dawidowicz, Anna Poskrobko. Stability problem for the age-dependent predator-prey model. Evolution Equations & Control Theory, 2018, 7 (1) : 79-93. doi: 10.3934/eect.2018005

[15]

Liang Zhang, Zhi-Cheng Wang. Spatial dynamics of a diffusive predator-prey model with stage structure. Discrete & Continuous Dynamical Systems - B, 2015, 20 (6) : 1831-1853. doi: 10.3934/dcdsb.2015.20.1831

[16]

H. W. Broer, K. Saleh, V. Naudot, R. Roussarie. Dynamics of a predator-prey model with non-monotonic response function. Discrete & Continuous Dynamical Systems - A, 2007, 18 (2&3) : 221-251. doi: 10.3934/dcds.2007.18.221

[17]

Aniello Buonocore, Luigia Caputo, Enrica Pirozzi, Amelia G. Nobile. A non-autonomous stochastic predator-prey model. Mathematical Biosciences & Engineering, 2014, 11 (2) : 167-188. doi: 10.3934/mbe.2014.11.167

[18]

Xiaoying Wang, Xingfu Zou. On a two-patch predator-prey model with adaptive habitancy of predators. Discrete & Continuous Dynamical Systems - B, 2016, 21 (2) : 677-697. doi: 10.3934/dcdsb.2016.21.677

[19]

Yaying Dong, Shanbing Li, Yanling Li. Effects of dispersal for a predator-prey model in a heterogeneous environment. Communications on Pure & Applied Analysis, 2019, 18 (5) : 2511-2528. doi: 10.3934/cpaa.2019114

[20]

Yunfeng Liu, Zhiming Guo, Mohammad El Smaily, Lin Wang. A Leslie-Gower predator-prey model with a free boundary. Discrete & Continuous Dynamical Systems - S, 2019, 12 (7) : 2063-2084. doi: 10.3934/dcdss.2019133

2018 Impact Factor: 0.545

Article outline

Figures and Tables

[Back to Top]